About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 253107, 18 pages
http://dx.doi.org/10.1155/2012/253107
Research Article

Kamenev-Type Oscillation Criteria for the Second-Order Nonlinear Dynamic Equations with Damping on Time Scales

Department of Mathematics, Faculty of Sciences, Erciyes University, 38039 Kayseri, Turkey

Received 6 March 2012; Accepted 22 March 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 M. Tamer Şenel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Tamer Senel, “Kamenev-Type Oscillation Criteria for the Second-Order Nonlinear Dynamic Equations with Damping on Time Scales,” Abstract and Applied Analysis, vol. 2012, Article ID 253107, 18 pages, 2012. doi:10.1155/2012/253107